# SDR 97FDEA00519

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69182021
- Condition: Cracked
- Location: Bs 576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0711 020 CORROSION (C53-111-01-2) AROUND FASTENER HEAD IN AFT CARGO DOOR FRAME AT FLOOR BS 576, RBL 25,  WL 155.
